# SDR AALA20040304

- Difficulty date: March 1, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FRAME 58 AT RIGHT HAND STR 46, AFT CARGO, IN 1 INCH BY 1 INCH AREA AND 0.030 INCH DEPTH.  REPAIRED CORROSION FOR FRAME 58 AT RIGHT HAND STR 46 PER SRM 53-10-13-2.
